# SDR CA131105012

- Difficulty date: October 29, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp AS355*
- Aircraft time: 1,203 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Shaft
- Condition: Sheared
- Location: Hyd Pump
- Part time: 1,199 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THIS GEAR SHAFT IS SPLINED INSIDE THE RT INTERMEDIATE GEAR OF THE COMBINING GEARBOX AND IS USED TO DRIVE THE RT HYDRAULIC PUMP.  DURING THE FIRST START OF THE DAY THE PILOT NOTICED THE "HYD 2" LIGHT AND "SERVO" REMAINING ON.  UPON REMOVAL OF THE NR 2 RT HYDRAULIC PUMP, THE END OF THE SHAFT, COUPLING JOINING THE GEAR SHAFT TO THE HYDRAULIC PUMP, CAME OUT WITH THE HYD PUMP.  CONTRIBUTING FACTORS: THE HYDRAULIC PUMP REMOVED APPEARS TO BE SLIGHTLY MORE DIFFICULT TO ROTATE BY HAND THEN A NEW ONE.  OBSERVATION: UPON FARTHER INSPECTION BASED ON THE GRAIN OR ANTI-CORROSION TREATMENT, IT APPEARS THE SHAFT HAS TWISTED BY APPROXIMATELY 2.2500 TURN PRIOR TO SHEARING.
